Ukrainian Mathematical Journal

, Volume 38, Issue 3, pp 295–300 | Cite as

Asymptotic and locally asymptotic funnels for systems from the osgood class for the inner product

  • S. K. Norkin


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. F. Andreev, “On the exceptional direction of an n-th order system at a stationary point,” Differents. Uravn.,10, No. 2, 187–194 (1974).Google Scholar
  2. 2.
    N. A. Bodunov, “On the manifolds of O-curves of multidimensional systems,” Differents. Uravn.,11, No. 5, 914–917 (1975).Google Scholar
  3. 3.
    S. K. Norkin, “On the dimension of a set covered by integral curves that adjoin to a singular point of a multidimensional system,” Ukr. Mat. Zh.,30, No. 4, 563–569 (1978).Google Scholar
  4. 4.
    S. K. Norkin, “On an asymptotic estimate of O-solution of a multidimensional system,” Differents. Uravn,14, No. 11, 2079–2081 (1978).Google Scholar
  5. 5.
    S. K. Norkin, “The asymptotics of the solutions, covering the integral O-set of a nonlinear system,” Ukr. Mat. Zh.,36, No. 5, 636–641 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • S. K. Norkin
    • 1
  1. 1.Odessa Polytechnic InstituteUSSR

Personalised recommendations